It is currently Sun Aug 20, 2017 7:55 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Anxiety? Body aches?
PostPosted: Mon Aug 13, 2012 4:59 am 
Offline
New Poster
New Poster

Joined: Mon Aug 13, 2012 4:38 am
Posts: 1
Hello board, this is my first post...

I started taking subutex about 8 months ago at 32mg/ed....to make this short

4 weeks ago, i started feeling very shaky, cold, and very achy throughout my whole body, horrible feeling, i figured i was coming down with the flu very bad..well being an addict i took even more sub thinking it would help...about 2 hours later i started feeling even worse and just put myself to bed, sweating everywhere....

The next morning i woke up and felt much better, i didnt take any sub the whole day until night i took 24mg and by then i was feeling good.

Anyway, since then thats happened about 5 different times now, and it seems to happen on the days i take higher amounts of sub.

So thats just part of it, here comes the worse part...2 weeks after that first incident i got what i later found out to be a very bad anxiety attack...all of a sudden i got VERY cold, i mean FREEZING, so cold i was shaking so uncontrollably i could barely walk, my jaw was shattering so bad i couldnt talk...

I was rushed to the ER by my wife and they took my in immediately..in there i puked everywhere, was shaking violently, my heart rate was dangerously high, and my ekg o2 levels were dangerously low due to the fact i couldnt breath properly....an hour later, everything started to slowly calm down, and most of the symptoms except the high heart rate subsided 80%

It was the first anxiety attack, or feeling like that ive EVER had in my life, it was by the far the scariest feeling ive ever had...and since then ive had about 5 different semi attacks like that...

i really dont know whats going on but it just seems like my body is starting to reverse the way the subs are supposed to make me feel...for instance subs used to help any feelings of worry (like a job interview) and take away minor heads, now it seems to be doing the opposite, and im really getting scared.

The aches and pains i can handle, its this crazy anxiety im experiencing is whats really got me...


Top
 Profile  
 
 Post subject: Side Effect?
PostPosted: Mon Aug 13, 2012 2:10 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hey Warren916,

The symptoms you describe sure don't sound like it's related to the Buprenorphine in the Subutex. And it sounded like you answered your own question about dosage. Maybe cut down to a lower daily dose and see if that helps any?

Did the doctor/s have any diagnosis for your condition at all? I assume you told them you were taking Sub, not that it would do any good. Most doctors have little knowledge of how Bup works, but they sure do have opinions on it, mostly negative.

Is there any other meds you're taking that could be the problem? You sure got me stumped. Maybe someone else can chime in with more helpful information.

Keep us informed on how you're doing. And a big WELCOME to the forum!

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group